# SDR HEEA072450

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,020 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 209070262101
- Part serial: 88031196
- Condition: Stuck
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS WHEN ENGINE IS FIRST RUN UP.
